# SDR SWAA2024080814433

- Difficulty date: July 18, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

225-004 AFT CARGO; Z ANGLE CORRODED SEVERAL AREAS RBL 22 WL 156 BS 767 TO BS 727I.<[01] REMOVED CORROSION AT AFT CARGO; Z ANGLE SEVERAL AREAS RBL 22 WL 156 BS 767 TO BS 727I IAW SRM 51-10-02-0G-0 ITEM 14 EVALUATED ALLOWABLE LIMITS : ORIG; 'T' .040 REMAINING .030 LOSS .010 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 TOOL USED AAR#36646 DUE 10/10/24 REPAIRED Z ANGLE FROM RBL 22 AT STA 727G +10 TO 767 IAW SRM 53-00-53-2R-5;[02] VERIFIED ITEM 1 C/W;[03] AUDIT C/W
